# SDR AU960762

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 86399803
- Condition: Cracked
- Location: Wing Ail/Elv Sys
- Component: Piper, 8656219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON RIBS PNO 86399-803 AND PNO 86399-003 CRACKED
